# SDR ASAA2016111218638

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,812 hours, 5,053 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ416944
- Condition: Faulty
- Location: Nr 1 Engne
- Part time: 15,847 hours, 5,073 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS. GROUNDED - YES. REMOVED & REPLACED NR 1 ENG N2 SENSOR REF AMM 77-11-02. OPS CK GOOD.
